# SDR USAA2012010500009

- Difficulty date: November 27, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: D57130053202
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON TOP AFT PANEL UPPER SURFACE AT CENTER WING BOX AT FR41+6 INCHES, Y1550.  REPAIRED TOP AFT PANEL UPPER SURFACE AT CENTER WING BOX AT FR41+6 INCHES, Y1550 IAW EA 133908.
